# SDR SWIA202158552

- Difficulty date: April 4, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 280-295 Lbl20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WARDROBE FLOOR MOUNT SUPPORT FITTING AT LBL 20, BETWEEN FS 280.00 AND FS 295.00.     (C-CHECK RO 5/25/2021)    REMOVED CORROSION ON WARDROBE FLOOR MOUNT FITTING AT LBL 20, BETWEEN FS 280.00 AND FS 295.00, CORROSION FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED FLOOR MOUNT FITTING AND INSTALLED NEW FITTING (P/N SH670-32148-3) REF CRJ-900 SRM 51-42-21-001-001-A01 AND DWG# SH670-32120 REV A. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
